Représentation conforme et courbes presque lipschitziennes
Annales de l'Institut Fourier, Volume 34 (1984) no. 2, pp. 29-44.

We study from the point of view of conformal mapping G. David’s almost lipschitzian domains together with the problem of approximating these domains by Lavrentiev’s domains.

Nous étudions la représentation conforme des domaines simplement connexes du plan dont le bord est une courbe presque lipschitzienne au sens de G. David, ainsi que le problème de l’approximation de ces domaines par des domaines de Lavrentiev.

@article{AIF_1984__34_2_29_0,
     author = {Zinsmeister, Michel},
     title = {Repr\'esentation conforme et courbes presque lipschitziennes},
     journal = {Annales de l'Institut Fourier},
     pages = {29--44},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {34},
     number = {2},
     year = {1984},
     doi = {10.5802/aif.961},
     mrnumber = {85k:30004},
     zbl = {0522.30007},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.961/}
}
TY  - JOUR
TI  - Représentation conforme et courbes presque lipschitziennes
JO  - Annales de l'Institut Fourier
PY  - 1984
DA  - 1984///
SP  - 29
EP  - 44
VL  - 34
IS  - 2
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.961/
UR  - https://www.ams.org/mathscinet-getitem?mr=85k:30004
UR  - https://zbmath.org/?q=an%3A0522.30007
UR  - https://doi.org/10.5802/aif.961
DO  - 10.5802/aif.961
LA  - fr
ID  - AIF_1984__34_2_29_0
ER  - 
%0 Journal Article
%T Représentation conforme et courbes presque lipschitziennes
%J Annales de l'Institut Fourier
%D 1984
%P 29-44
%V 34
%N 2
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.961
%R 10.5802/aif.961
%G fr
%F AIF_1984__34_2_29_0
Zinsmeister, Michel. Représentation conforme et courbes presque lipschitziennes. Annales de l'Institut Fourier, Volume 34 (1984) no. 2, pp. 29-44. doi : 10.5802/aif.961. https://aif.centre-mersenne.org/articles/10.5802/aif.961/

[1] L. Ahlfors, Lectures on quasi conformal mappings, Princeton, 1966. | MR | Zbl

[2] A. Baernstein, Univalence and bounded mean oscillation, Mich. Math. Journal, 23 (1976), 217-223. | MR | Zbl

[3] R. Coifman et C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math., 51 (1974), 241-249. | MR | Zbl

[4] G. David, A paraître, Ann. Sci. de l'ENS.

[5] C. Fefferman et E. Stein, Hp spaces of several variables, Acta Math., 129 (1972), 137-193. | MR | Zbl

[6] F. Gehring, Univalent functions and the Schwarzian derivative, Comm. Math. Helv., 62 (1977), 561-573. | MR | Zbl

[7] F. Gehring et W. Hayman, An inequality in the theory of conformal mapping, J. Math. Pures Appl., (9), 41 (1962), 353-361. | MR | Zbl

[8] D. Jerison et C. Kenig, Hardy spaces, A∞ and singular integrals on chord-arc domains (preprint). | Zbl

[9] M. Keldysh et M. Lavrentiev, Sur la transformation conforme des domaines limités par des courbes rectifiables, Ann. Sci. de l'ENS, (3), 54 (1937), 1-38. | JFM | Numdam | Zbl

[10] C. Pommerenke, Univalent functions, Vandenhoeck et Ruprecht, Göttingen, (1975). | Zbl

[11] C. Pommerenke, Schlichte Funktionen und BMOA, Comm. Math. Helv., 62 (1977), 591-602. | Zbl

[12] C. Pommerenke, One-sided smootheness conditions and conformal mapping, J. of the London Math. Soc., 26 (1) (1982), 77-89. | MR | Zbl

[13] H. Prawitz, Uber die Mittelwerte analytischer Funktionen, Ark. Math. Astr. Fys., 20 A (1927), 1-12. | JFM

[14] M. Zinsmeister, Courbes de Jordan vérifiant une condition corde-arc, Ann. Inst. Fourier, 32, 2 (1982), 13-21. | Numdam | MR | Zbl

Cited by Sources: